# SDR AALA20120417001

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 99,167 hours, 16,153 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED RIGHT ENGINE HIGH PRESSURE SHUT-OFF VALVE EICAS MESSAGE ACCOMPANIED BY RIGHT ENGINE BLEED OVERHEAD ANNICIATOR LIGHT.  QRH PROCEDURES ACCOMPLISHED.  FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HIGH PRESSURE CONTROLLER AND YELLOW CORE HARNESS ON RIGHT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
